Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937862
Supremum estimates for degenerate, quasilinear stochastic partial differential equations
Dareiotis K, Gess B (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(3): 1765-1796.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
A new approach to the existence of invariant measures for Markovian semigroups
Beznea L, Cimpean I, Röckner M (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(2): 977-1000.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Angenommen | PUB-ID: 2913286
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
Akemann G, Checinski T, Liu D-Z, Strahov E (Accepted)
Annales de l’Institut Henri Poincaré. B, Probability and statistics 55(1): 441-479.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933253
A Bhatnagar–Gross–Krook approximation to stochastic scalar conservation laws
Hofmanová M (2015)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 51(4): 1500-1528.
PUB | PDF | DOI | Download (ext.) | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603397
Glauber dynamics of continuous particle systems
Kondratiev Y, Lytvynov E (2005)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 41(4): 685-702.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617918
Uniqueness for Gibbs measures of quantum lattices in small mass regime
Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2001)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 37(1): 43-69.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625592
Approximation of arbitrary Dirichlet processes by Markov chains
Ma Z-M, Röckner M, Zhang T-S (1998)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 34(1): 1-22.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0246-0203

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung